Perturbations of nonlinear systems of differential equations

Research output: Contribution to journalArticle

83 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)198-206
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume14
Issue number2
DOIs
StatePublished - Jan 1 1966
Externally publishedYes

Fingerprint

System of Differential Equations
Nonlinear systems
Differential equations
Nonlinear Systems
Perturbation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Perturbations of nonlinear systems of differential equations. / Brauer, Fred.

In: Journal of Mathematical Analysis and Applications, Vol. 14, No. 2, 01.01.1966, p. 198-206.

Research output: Contribution to journalArticle

@article{2036bab29f4946678555e5777b372e99,
title = "Perturbations of nonlinear systems of differential equations",
author = "Fred Brauer",
year = "1966",
month = "1",
day = "1",
doi = "10.1016/0022-247X(66)90021-7",
language = "English (US)",
volume = "14",
pages = "198--206",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Perturbations of nonlinear systems of differential equations

AU - Brauer, Fred

PY - 1966/1/1

Y1 - 1966/1/1

UR - http://www.scopus.com/inward/record.url?scp=0039864290&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0039864290&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(66)90021-7

DO - 10.1016/0022-247X(66)90021-7

M3 - Article

VL - 14

SP - 198

EP - 206

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -